# SDR UIEA2018080401623

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,298 hours, 22,559 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT MSG ON EICAS DURING INITIAL CLIMB. ACCOMPLISHED OPERATIONAL CHECK OF FWD EQPT OVHT SYS. NO DISCREPANCIES NOTED IAW AMM 21-58-00.
